# SDR C2XA95CL125

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 12,438 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLIGHT NR 3347 - AFTER TAKEOFF, CREW REPORTED A FLAP DISAGREEMENT UPON FLAP RETRACTION.  AIRCRAFT AIR RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD FLAP ROLLERS AND THE RIGHT OUTBOARD FLAP ACTUATOR IAW EMB-120 MM 27-50-12, 27-50-04 AND 27-50-09.  OPERATIONAL TEST WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RETURNED TO SERVICE. (M)
